# SDR ASAA2018112527105

- Difficulty date: November 25, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 10,361 hours, 3,476 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF2 INDICATES "FAIL" ON RTP. GROUNDED - YES. RESET SYSTEM, HF 2 GROUND FUNCTIONAL CHECK GOOD IAW AMM 23-11-00-710-801.
